# SDR ASOA201001478

- Difficulty date: September 30, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 10071
- Aircraft time: 19,988 hours, 13,816 cycles
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 570
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OF FLOORBEAMS AFT OF SPLICE AT FS 570 LBL9 - RBL9, REPAIRED IAW REO 670-53-21-591.
